Asymmetric Separation of Convex Sets
Close
Conţinutul numărului revistei
Articolul precedent
Articolul urmator
463 2
Ultima descărcare din IBN:
2022-04-13 09:52
Căutarea după subiecte
similare conform CZU
514.172 (3)
Geometry (106)
SM ISO690:2012
SOLTAN, Valeriu. Asymmetric Separation of Convex Sets. In: Buletinul Academiei de Ştiinţe a Republicii Moldova. Matematica, 2020, nr. 2(93), pp. 88-101. ISSN 1024-7696.
EXPORT metadate:
Google Scholar
Crossref
CERIF

DataCite
Dublin Core
Buletinul Academiei de Ştiinţe a Republicii Moldova. Matematica
Numărul 2(93) / 2020 / ISSN 1024-7696 /ISSNe 2587-4322

Asymmetric Separation of Convex Sets

CZU: 514.172
MSC 2010: 52A20.

Pag. 88-101

Soltan Valeriu
 
George Mason University
 
 
Disponibil în IBN: 18 septembrie 2020


Rezumat

Based on various types of asymmetric hyperplane separation of a given pair of convex sets K1 and K2 in the n-dimensional Euclidean space, we derive a uniform description of existing types of separation. Our argument uses properties of the polar cone (K1 − K2)0. Also, we consider asymmetric separation of convex cones with a common apex.

Cuvinte-cheie
separation, hyperplane, convex, cone

DataCite XML Export

<?xml version='1.0' encoding='utf-8'?>
<resource xmlns:xsi='http://www.w3.org/2001/XMLSchema-instance' xmlns='http://datacite.org/schema/kernel-3' xsi:schemaLocation='http://datacite.org/schema/kernel-3 http://schema.datacite.org/meta/kernel-3/metadata.xsd'>
<creators>
<creator>
<creatorName>Soltan, V.P.</creatorName>
<affiliation>George Mason University, Statele Unite ale Americii</affiliation>
</creator>
</creators>
<titles>
<title xml:lang='en'>Asymmetric Separation of Convex Sets</title>
</titles>
<publisher>Instrumentul Bibliometric National</publisher>
<publicationYear>2020</publicationYear>
<relatedIdentifier relatedIdentifierType='ISSN' relationType='IsPartOf'>1024-7696</relatedIdentifier>
<subjects>
<subject>separation</subject>
<subject>hyperplane</subject>
<subject>convex</subject>
<subject>cone</subject>
<subject schemeURI='http://udcdata.info/' subjectScheme='UDC'>514.172</subject>
</subjects>
<dates>
<date dateType='Issued'>2020-09-18</date>
</dates>
<resourceType resourceTypeGeneral='Text'>Journal article</resourceType>
<descriptions>
<description xml:lang='en' descriptionType='Abstract'><p>Based on various types of asymmetric hyperplane separation of a given pair of convex sets K<sub>1</sub> and K<sub>2</sub> in the n-dimensional Euclidean space, we derive a uniform description of existing types of separation. Our argument uses properties of the polar cone (K<sub>1</sub> &minus; K<sub>2</sub>)<sup>0</sup>. Also, we consider asymmetric separation of convex cones with a common apex.</p></description>
</descriptions>
<formats>
<format>application/pdf</format>
</formats>
</resource>